RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 28, Issue 5(173)  


Andrei Nikolaevich Kolmogorov (photo)
Citation of the Presidium of the Academy of Sciences of the USSR on the occasion of the seventieth birthday of A. N. Kolmogorov
3

Andrei Nikolaevich Kolmogorov (on the occasion of his seventieth birthday)
B. V. Gnedenko
5

Remarks on the stationary phase method and Coxeter numders
V. I. Arnol'd
17
On invariant measures of dynamical systems of one-dimensional statistical mechanics
B. M. Gurevich, Ya. G. Sinai, Yu. M. Sukhov
45
Representations of the group $SL(2,\mathbf R)$, where $\mathbf R$ is a ring of functions
A. M. Vershik, I. M. Gel'fand, M. I. Graev
83
On the general theory of operations on sets
I. I. Parovichenko
129
Spherical functions on a group of $p$-adic type
I. G. Macdonald
155

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
$S^n$ and $E^n$ are the only Riemannian spaces that admit an essential conformal transformation
D. V. Alekseevskii
225
The central limit theorem for a “noncommutative” stationary random process
V. V. Anshelevich
227
Complex homogeneous structures on certain compact manifolds
D. N. Akhiezer
229
Asymptotic behaviors of Taub solutions near a singularity
O. I. Bogoyavlenskii
231
A certain global property of matrix-valued functions that depend on several variables
B. V. Verbitskii
233
On the theory of intersection at a normal point of an algebraic surface
A. V. Grishin
235
Representations of the Weyl group in the space of vectors of zero weight
E. A. Gutkin
237
Versal families of deformations of holomorphic bundles
I. F. Donin
239
A certain class of equations of the fifth degree
V. M. Dubrovskii
241
The asymptotic behavior of the eigenvalues of pseudodifferential operators in $L^2(\mathbf R^n)$
V. N. Tulovskii, M. A. Shubin
242
Generalized Radon transforms in spaces of functions on Grassmann manifolds over a finite field
A. V. Zelevinskii
243
The invariance of characteristic classes for manifolds of the homotopy type of CP^n$
I. M. Krichever
245
Structure of Bernshtein populations of type $(n-1,1)$
Yu. I. Lyubich
247
The behavior at infinity of the solutions of certain systems of partial differential equations
O. A. Oleinik, E. V. Radkevich
249
Linear differential operators in spaces of measures and functions on Hilbert space
O. G. Smolyanov
251
Multiple iterations of games
E. B. Frid
253
The variation-difference method of solution of elliptic pseudodifferential equations
G. I. Èskin
255

Mathematical Events in the USSR
I. G. Petrovskii Seminar on Differential Equations and the Mathematical Problems of Physics
A. S. Kalashnikov, O. A. Oleinik
257

Reviews and Bibliography
N. V. Kopchenova, I. A. Maron, Computational mathematics – examples and problems (review)
S. M. Lozinskii
267
New books on mathematics
L. P. Kalinina
272
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019